Про одну асимптотичну рівність Реверса / Моторна О. В., Шевчук В. І. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (4))

Motorna O. V., Shevchuk V. I.
On an asymptotic equality proved by Revers


Download publication will be available after 05/01/2024 р., in 13 days

Cite:
Motorna, O. V., Shevchuk, V. I. (2022). On an asymptotic equality proved by Revers. Ukrainian Mathematical Journal, 74 (4), 573-576. http://jnas.nbuv.gov.ua/article/UJRN-0001336850 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна